# SDR DHL2003802538

- Difficulty date: November 25, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E LOWER FORMER CRACKED, STA XFS 423.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 21.  PERFORMED STOP HOLE ON CRACK END IAW SRM 57-2-0 PG 9-10.  FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D PG 9.
